# SDR UIEA2021090101933

- Difficulty date: September 1, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,723 hours, 25,675 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CAPTAIN  SMOKE  GOOGLES  LENS  DAMAGED  P/N  MXP210-00.  REMOVED & REPLACED THE CAPT. SMOKE GOOGLES IAW LOPA AND AMM 25-64-00.
